MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported "the guidewire became stuck in the vein, and after removal fragments remained in the patient¿s tissue.The sequence of events are as follows: cephalic vein was attempted twice by the 1st vascular access nurse.Basilic vein attempted in the same arm.Gained access with needle and attempted guidewire.Guidewire would not advance, attempted to pull out both needle and wire together, wire came out a little bit but then would not budge.Guidewire was in arm approximately 2 cm.Applied heat, asked for ativan po which was administered, also asked for surgery consult.Surgeon pulled out wire at bedside,  guidewire came out with tip frayed, surgeon ordered an xray for fragments.  us was done to check vessel.Xray revealed tiny fragment in arm, approximately 0.2-0.4 cm in length (in estimation).Patient did receive her mri successfully without complications.".
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regq0632 showed no other similar product complaint(s) from this lot number.

Brand Name
3FR SL PROVENA MIDLINE MAX BARRIER KIT
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15224947
Report Number3006260740-2022-03173
Device Sequence Number17534266
Product Code PND
UDI-Device Identifier00801741154003
UDI-Public(01)00801741154003
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberN/A
Device Catalogue NumberS4153108BDP
Device Lot NumberREGQ0632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown